EconPapers    
Economics at your fingertips  
 

Approachability with constraints

Gaëtan Fournier, Eden Kuperwasser, Orin Munk, Eilon Solan and Avishay Weinbaum
Additional contact information
Eden Kuperwasser: TAU - Tel Aviv University
Orin Munk: TAU - Tel Aviv University
Eilon Solan: TAU - Tel Aviv University
Avishay Weinbaum: TAU - Tel Aviv University

Post-Print from HAL

Abstract: We study approachability theory in the presence of constraints. Given a repeated game with vector payoffs, we study the pairs of sets (A, D) in the payoff space such that Player 1 can guarantee that the long-run average payoff converges to the set A, while the average payoff always remains in D. We provide a full characterization of these pairs when D is convex and open, and a sufficient condition when D is not convex.

Keywords: game theory; approachability; optimization (search for similar items in EconPapers)
Date: 2021-07
New Economics Papers: this item is included in nep-des and nep-gth
Note: View the original document on HAL open archive server: https://amu.hal.science/hal-03138536v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in European Journal of Operational Research, 2021, 292 (2), pp.687-695. ⟨10.1016/j.ejor.2020.11.013⟩

Downloads: (external link)
https://amu.hal.science/hal-03138536v1/document (application/pdf)

Related works:
Journal Article: Approachability with constraints (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03138536

DOI: 10.1016/j.ejor.2020.11.013

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-03138536